# SDR REXA2015102300986

- Difficulty date: October 23, 2015
- Submitted: October 27, 2015
- Operation: Air carrier
- Aircraft: N8913A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7913
- Aircraft time: 24,271 hours, 21,785 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS COME ON FOR A FEW SECONDS, THEN GO OUT.  FLIGHT ATTENDANT FOUND SWITCH ON HER PANEL LEFT ON.  R & R BATTERY PACKS 1, 2, 3 &4 IAW AMM 33-51-04.  OPERATIONS TESTED GOOD.  REFERENCE LOG PAGE 3200871-2 FOR CORRECTIVE ACTION.
